MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN SUPERSLIM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN SUPERSLIM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36705
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle had bent.A radio frequency ablation procedure was being performed on a tumor for a patient with liver cancer.The leveen superslim was being used for this procedure.When the needle was inserted into the patient it became bent.The procedure was completed with another of the same device.There were no patient complications that were reported.
 
Additional Manufacturer Narrative
Visual inspection: one rf probe was returned for analysis (electrode).Residues were observed on the device indicating use and handling.The electrode was kinked/bent approximately at 3cm from the tip.Functional inspection: a functional evaluation extended and retracted the tines without resistance.The tines were evenly spaced and undamaged.
 
Event or Problem Description

Brand Name
LEVEEN SUPERSLIM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10671169
Report Number2134265-2020-13779
Device Sequence Number2744510
Product Code GEI
UDI-Device Identifier08714729441717
UDI-Public08714729441717
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113092
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2023
Device Model Number36705
Device Catalogue Number36705
Device Lot Number0025772518
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2020
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1